# SDR FDEA202506130995

- Difficulty date: June 13, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777101100400R
- Part serial: TS0274
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101100400R
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER I/B HINGE ARM OUTSIDE SURFACE SKIN FOUND DELAMINATION.   SIZE: 40MM*20MM, DEPTH: 1.37MM COMPLIED WITH EA 6-5750-T0383770 P1 TO REPAIR LH WING #5 SPOILER CENTER I/B HINGE ARM   OUTSIDE SURFACE SKIN DELAMINATION, EA TITLE: WING - FLIGHT SURFACES - LH #5 SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506058 FOR WORK DETAILS.
